# SDR ABXA9700716

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 2760 · Drag Control System
- Part: Drive Link
- Part number: 3923250503
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING OUTBOARD SPOILER DRIVE LINK CRACKED, (AD 85-01-03, 90-18-03).  REPLACED DRIVE LINK IAW DC-9 MAINTENANCE MANUAL CHAPTERS 27-61-1 AND 27-61-2.
